I spent 3 weeks in May/beginning of June on vacation. Everything was fine, I felt fine. Until about the last week of being on vacation. Every morning after waking up I would feel anxious for no apparent reason, by heartbeat would increase and I would lose my appetite and find it difficult to concentrate on anything but my anxiety. I ignored it and didn't speak to anyone about it, hoping that with time it would disappear. It only seemed to happen in the mornings, and normally it would go away once I went out, or socialized, etc. The day before going back home, I was freaking out internally (about the trip back). I traveled with a friend, and the trip to/from was 14+ hours both on plane, bus and car. I definitely wasn't looking forward to that; airplanes make me extremely nauseous. However, I was able to manage it all pretty well, and was more than happy to be back home the next day. By then I'd almost completely forgotten about the anxiety I'd experienced while on vacation, but not even a week into being back home I began to feel it again. I guess you can say it was pretty mild; that is to say, I was able to ignore it by distracting myself. But about 3 weeks ago, it hit harder than ever. It was a Sunday and I was at my boyfriend's house for dinner (this being a normal Sunday routine). As soon as we sat at the table, said grace, and began to eat, I felt my heart begin to race, my hands became cold and sweaty, I felt dizzy and lightheaded, and my appetite disappeared entirely. I forced myself to eat the small piece of lasagna I had served myself, but it definitely didn't do any good. Just after dinner, I told my boyfriend I wasn't feeling well and he took me home. As soon as I got home I began to cry uncontrollably, and then I threw up. I spent the entire night in bed, crying. The next morning I woke up and it was like my whole world had changed. I was anxious, extremely depressed, I had no desire to do anything or see anyone. All I wanted to do was cry. And I had no appetite at all. I forced myself to take a warm shower and as soon as I got out of the shower, I passed out. This anxiety/depression went on all week, but towards the end of the week I was doing much better. However, I was dreading Sunday night (dinner at boyfriend's) for fear that the same thing as last week would occur again. I didn't confront my boyfriend about it but suggested we do something different, so we went to church with my family that Sunday instead. That week I felt really back to normal. I worked, hung out with friends, and kept myself relatively busy and anxiety-free. But this week Monday it hit again. I'm not sure at all what provoked it but out of nowhere I began to feel the anxiety and fear. I finally went to my doctor on Tuesday, explained how I felt to him, and he prescribed me anti-depressants called Ciraplex. I've been doing a lot of research online and I'm not so sure I want to continue taking these (I've only been taking them for 2 days, and I've started with only a quarter of a pill per day). I've read it can have very intense withdrawal symptoms and honestly, I do not want to depend on prescribed medication for the rest of my life. I'm still battling the anxiety now, I feel anxious almost all day, but more so in the mornings. I don't have much of an appetite, and not much of a desire to do anything. I also don't feel as loving towards my boyfriend; I feel anxious EVEN around him, which 3 weeks ago was not the case. 3 weeks ago I would feel at ease around him. I haven't been back at his place for dinner since the incident a few weeks ago, and I definitely plan on stalling that for as long as possible, or at least until I begin to feel better. I'm driving myself crazy trying to deal with this anxiety and I feel like I have no one to talk to it about. Will this ever go away?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.